Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Medicine to prepone periods

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
I am 30 yrs old. i want to prepone my periods, my date is on 25th but i want to pre-pone by 5 days, please suggest me some medicine. I am having pineapple juice, parsley tea but till date i have not got my periods.
Posted Tue, 8 May 2012 in Menstruation and Miscarriage
Answered by Dr. Mitaly 35 minutes later

Thanks for posting your query

Usually for preponing the periods hormonal preparations are given for a week to 10 days before depending for how long you want to prepone the period.

Since you want the periods in a day or two it is quite late now to induce them by means of medication.

You can consider delaying them by a week now if it is suitable.For this Primolut N is given twice daily till the time you want to delay and not more than 15 days.After stopping them drug usually periods start in 3 to 4 days.Its use is associated with side effects as nausea,vomitting,tiredness,headache etc.

You can discuss this with a Gynaecologist regarding this and get a prescription for the same.

Hope this answers your query.I will be available for follow up query if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor